Disequilibrium Econometrics for Business Loans

Garcia, René and Laffont, Jean-Jacques (1977) Disequilibrium Econometrics for Business Loans. Econometrica, 45 (5). pp. 1187-1204.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3813
Item Type: Article
Language: English
Date: July 1977
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3813
URI: http://publications.ut-capitole.fr/id/eprint/16011

Actions (login required)

View Item View Item